# SDR SWIA2018080244956

- Difficulty date: June 28, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 29,049 hours, 27,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FS559.00+16 BETWEEN STRINGERS 15R AND 16R.  (C-CHECK) RO: 08/01/2018 DRESSED DENT DAMAGE BACK TO ORIGINAL CONTOUR IAW REO.
